Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2019, Article ID 8485412, 7 pages
https://doi.org/10.1155/2019/8485412
Research Article

Related Results to Hybrid Pair of Mappings and Applications in Bipolar Metric Spaces

1Department of Mathematics, SRKR Engineering College, Bhimavaram 534 204, A.P., India
2Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar 522 510, A.P., India
3Department of Mathematics, Lingayas Institute of Management and Technology, Madalavarigudem 521212, Krishna Dt., A.P., India
4Department of Mathematics, College of Natural and Computational Sciences, Wollega University, East Wollega, Nekemte, Ethiopia

Correspondence should be addressed to R. V. N. S. Rao; te.ude.ytisrevinuagellow@ellapernvr

Received 14 November 2018; Accepted 5 May 2019; Published 15 May 2019

Academic Editor: Ji Gao

Copyright © 2019 G. N. V. Kishore et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we introduce the concept of multivalued contraction mappings in partially ordered bipolar metric spaces and establish the existence of unique coupled fixed point results for multivalued contractive mapping by using mixed monotone property in partially ordered bipolar metric spaces. Some interesting consequences of our results are obtained.

1. Introduction and Preliminaries

Fixed point theory has been playing a vital role in the study of nonlinear phenomena. The Banach fixed point theorem or contraction mapping principle was proved by Banach [1] in 1922. Turinici [2] extended the Banach contraction principle in the setting of partially ordered sets and laid the foundation of a new trend in fixed point theory.

The theory of mixed monotone multivalued mappings in ordered Banach spaces was extensively investigated by Y. Wu [3]. Existence of fixed points in ordered metric spaces was initiated by Ran and Reurings [4], and later on several authors studied the problem of existence and uniqueness of a fixed point for mappings satisfying different contractive conditions in the framework of partially ordered metric spaces ([127] and references therein).

In [19], Bhaskar and Lakshmikantham introduced the concept of coupled fixed point and proved some coupled fixed point theorems in partially ordered metric spaces (see also [127] for more works). The study of fixed points for multivalued contraction mappings using the Hausdorff metric was initiated by Markin [20]. Later, many authors established hybrid fixed point theorems and gave applications of their results (see also [2124]).

Very recently, in 2016 Mutlu and Grdal [25] introduced the notion of bipolar metric spaces. Also they investigated some fixed point and coupled fixed point results on this space (see [25, 26]).

This paper aims to introduce some coupled fixed point theorems for a multivalued mappings satisfying various contractive conditions defined on partially ordered bipolar metric spaces. We have illustrated the validity of the hypotheses of our results.

First we recall some basic definitions and results.

Definition 1 ([25]). Let and be two nonempty sets. Suppose that is a mapping satisfying the following properties: (B0) if and only if for all ,(B1), for all ,(B2), for all , . Then the mapping is called a bipolar metric on the pair and the triple is called a bipolar metric space.

Definition 2 ([25]). Assume and as two pairs of sets.
The function is said to be a covariant map, if and and denote this as .
The mapping is said to be a contravariant map, if and and denote this as .
In particular, and are bipolar metrics in and , respectively. Sometimes we use the notations and .

Definition 3 ([25]). Let be a bipolar metric space. A point is said to be left point if , a right point if , and a central point if both.
Similarly, a sequence on the set and a sequence on the set are called a left and right sequence, respectively.
In a bipolar metric space, sequence is the simple term for a left or right sequence.
A sequence is convergent to a point if and only if is a left sequence, is a right point, and ; or is a right sequence, is a left point, and .
A bisequence on is sequence on the set . If the sequences and are convergent, then the bisequence is said to be convergent. is Cauchy sequence, if . In a bipolar metric space, every convergent Cauchy bisequence is biconvergent.
A bipolar metric space is called complete, if every Cauchy bisequence is convergent, hence biconvergent.

Now we give our main results.

2. Main Results

The following definitions and results will be needed in the sequel.

Let be a bipolar metric space. For points and the subsets , , consider the bipolar metric and . We denote by and a class of all nonempty closed and bounded subsets of and , respectively. Also denote and . Let be the Hausdorff bipolar metric induced by the bipolar metric on ; that is,for every and

Definition 4. Let be given the mapping; an element is called a coupled fixed point of a set valued mapping if and .

Lemma 5 ([21]). Let . If with , then, for each , there exists an element such that .

Definition 6. Let be a partially ordered set and let be covariant map. We say that has the mixed monotone property if is monotone-nondecreasing in its first argument and is monotone-nonincreasing in its second argument , that is, for any .

Note that if , , and has mixed monotone property, by Definition 6, we obtain and

Theorem 7. Let be a partially ordered set such that there exists a bipolar metric on with being complete bipolar metric spaces. Consider the covariant mapping satisfying the following condition:for all , , and are nonnegative constants with and And (7.1) has a mixed monotone property(7.2)There exists and, for some , , we have and (7.3)If a nondecreasing sequence is convergent to for , then , for all and if a nonincreasing sequence is convergent to for , then , for all Then has a coupled fixed point.

Proof. Let and . Consider the sequences and such that , and , . By (7.2), we have that and and and , where and .

Applying this in inequality (3), we haveandOn adding (4) and (5), we getOn the other handandOn adding (7) and (8), we getMoreover,andOn adding (10) and (11), we getAlso, if , then . If , then . If , then .

It follows that is a coupled fixed point of .

Assume that either or and or ; also or .

Since , , then from (6) and Lemma 5 there exist , such thatand since , , then from (9) and Lemma 5 there exist , such thatAlso since , and , , from (12) and Lemma 5 then we haveSince, , and , , , and , , by assumption (7.1), we getSimilarly from (3) and above, we haveandand also

Since, we have , and , , , and , . Again, applying our assumption (7.1), we getContinuing similarly this process, we have , withsuch thatandand alsoPut for any ; thenPut for any ; thenPut for any ; thenTherefore , , and are nonincreasing sequences. From (25), (26), and (27) we have thatwhich implies thatUsing the property , we haveandNext, we show that and are Cauchy bisequence in for each such that From (25), (26), (27), (30), and (31), we haveand

From above, it is clear that and are Cauchy bisequences in Since, is complete, and such thatNow we will show that and . As is a nondecreasing bisequence and is a nonincreasing bisequence in (A, B), By assumption (7.1), we get and for all . If and for some , then and , implies and ; therefore, and .

So is coupled fixed point of .

Suppose that and for all

From (3), we haveandTherefore,Letting , we have thatSince and , we have and since and , we have .

Similarly, we can prove and .

On the other hand,andTherefore, and and hence has a coupled fixed point.

Theorem 8. Let be a partially ordered set such that there exists a bipolar metric on with being complete bipolar metric spaces. Consider a covariant set valued mapping, such thatfor all , , and with and Suppose also that (8.1) has a mixed monotone property(8.2)there exist and for some , we have and (8.3)if a nondecreasing sequence is convergent to for , then , for all and if a nonincreasing sequence is convergent to for , then , for all Then has a coupled fixed point; that is, there exist such that and .

Example 9. Let be upper triangular matrices over and let be lower triangular matrices over with the bipolar metric for all and . On the set , consider the following relation: where is usual ordering. Then, clearly, is a complete bipolar metric space and is a partially ordered set. Let be defined as for all .
Then obviously has mixed monotone property; also there exist and such thatand Taking with , , that is, , , we have Therefore, all the conditions of Theorem 8 hold and is a coupled fixed point of .

Definition 10. Let be bipolar metric spaces, , and let be a covariant multivalued map. An element is called a coupled fixed point of if and

Theorem 11. Let be a partially ordered set such that there exists a bipolar metric on with being complete bipolar metric spaces. Consider a covariant set valued mapping, such thatfor all , and with and Suppose also that (11.1) has a mixed monotone property(11.2)there exist and for some , we have and (11.3)if a nondecreasing sequence is convergent to for , then , for all and if a nonincreasing sequence is convergent to for , then , for all Then has a coupled fixed point; that is, there exist such that and .

Proof. The proof will follow when we replace and in place of , , respectively, in Theorem 7.

Theorem 12. Let be a partially ordered set such that there exists a bipolar metric on with being complete bipolar metric spaces. Consider a covariant set valued mapping, such thatfor all , and with and Suppose also that (12.1) has a mixed monotone property(12.2)there exist and for some , we have and (12.3)if a nondecreasing sequence is convergent to for , then , for all and if a nonincreasing sequence is convergent to for , then , for all Then has a coupled fixed point; that is, there exist such that and .

3. Conclusions

In the present research, we introduced and proved a coupled fixed point theorem for a multivalued mapping, satisfying various contractive conditions, defined on a partially ordered bipolar metric space, and gave suitable example that supports our main result.

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that they have no competing interest.

Authors’ Contributions

All authors contributed equally and significantly in writing this article. All authors read and approved the final manuscript.

References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Publisher · View at Google Scholar
  2. M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. Wu, “New fixed point theorems and applications of mixed monotone operator,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 883–893, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. N. Kishore, R. P. Agarwal, B. Srinuvasa Rao, and R. V. Srinivasa Rao, “Caristi type cyclic contraction and common fixed point theorems in bipolar metric spaces with applications,” Fixed Point Theory and Applications, 13 pages, 2018, article no. 18. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Srinuvasa Rao, G. N. V. Kishore, and S. Ramalingeswara Rao, “Fixed point theorems under new Caristi type contraction in bipolar metric space with applications,” International Journal of Engineering and Technology(UAE), vol. 7, no. 3, pp. 106–110, 2018. View at Google Scholar · View at Scopus
  8. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis: An International Journal, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. I. Altun and H. Simsek, “Some fixed point theorems on ordered metric spaces and application,” Fixed Point Theory and Applications, vol. 2010, Article ID 621469, 17 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 680–687, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Amini-Harandi, “Coupled and tripled fixed point theory in partially ordered metric spaces with application to initial value problem,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2343–2348, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Mursaleen, S. A. Mohiuddine, and R. P. Agarwal, “Coupled fixed point theorems for α-ψ-contractive type mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 228, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying (ψ,ϕ)-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. Aydi, M. Abbas, and M. Postolache, “Coupled coincidence points for hybrid pair of mappings via mixed monotone property,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 118–126, 2012. View at Google Scholar · View at MathSciNet
  16. H. Aydi, E. Karapnar, and W. Shatanawi, “Coupled fixed point results for (ψ,ϕ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Aydi, M. Abbas, and C. Vetro, “Partial Hausdorff metric and Nadler's fixed point theorem on partial metric spaces,” Topology and its Applications, vol. 159, no. 14, pp. 3234–3242, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. Aydi, M. Abbas, and C. Vetro, “Common fixed points for multivalued generalized contractions on partial metric spaces,” RACSAM - Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie A. Matematicas, vol. 108, no. 2, pp. 483–501, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. J. T. Markin, “Continuous dependence of fixed point sets,” Proceedings of the American Mathematical Society, vol. 38, pp. 545–547, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  22. B. C. Dhage, “A fixed point theorem for multivalued mappings on ordered Banach spaces with applications I,” Nonlinear Analysis Forum, vol. 10, no. 1, pp. 105–126, 2005. View at Google Scholar · View at MathSciNet
  23. B. C. Dhage, “A general multi-valued hybrid fixed point theorem and perturbed differential inclusions,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 64, no. 12, pp. 2747–2772, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Hong, “Fixed points of multivalued operators in ordered metric spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 3929–3942, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. A. Mutlu and U. Gurdal, “Bipolar metric spaces and some fixed point theorems,” Journal of Nonlinear Sciences and Applications. JNSA, vol. 9, no. 9, pp. 5362–5373, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Mutlu, K. Ozkan, and U. Gurdal, “Coupled fixed point theorems on bipolar metric spaces,” European Journal of Pure and Applied Mathematics, vol. 10, no. 4, pp. 655–667, 2017. View at Google Scholar · View at MathSciNet
  27. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus